# SDR UALA2011070503317

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 56,826 hours, 21,281 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU2790CB04
- Part serial: 206
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXY MASK MIC INOPERATIVE.  REPLACED AMU PER MM, MASK OPS CHECKS NORMAL.
